Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, i'm 16 years old and i'm not a virgin. I lost my virginity to my boyfriend i've been with for almost 2 years now. I've been taking Birth Control for about 3 months now and i've had sex a few times during it. We use the condom and the pull out method to be triple the amount of safe. But the 2nd month when I took my sugar pills it came 2 days after and it was light and it was like this brownish red color. I am as of right now taking my sugar pills and it hasn't come yet. I took my 2nd day of the sugar pill. I have't missed one pill and the latest i've ever taken it was like 3-4 minutes after my actual time. I think i'm doing everything right but i really need some answers. PLEASE HELP. I would really appreciate it.

Loading...

Rodriquez,

You haven't missed a pill, that's the important thing. You are also using a condom and pulling out. Don't worry about the sugar pills, they are to help keep you on track with the pills. Used correctly and it sounds like you've been very good, they are 98-99% effective.

The birth control pills can sometimes give you a lighter period.

When is your period due?
Reply

Loading...

It's due every 28 days. I start my pill on a Sunday and my last pill is on a Saturday and then I start my new pack. I only have 2 sugar pills left and I still haven't gotten it. My boobs always get tender and the vains pop out more a week before it like they did last week and they're still tender and hurt a lot. I sorta have cramps but it's hard too tell. and I always have headaches but they get worse around my period when i take my sugar pills and I've had a migraine since the first sugar pill which I took on the 16th of Feb. I don't know if it's normal for it not to come right away and if my body is still getting use to it. Thank you for replying to my first one, it means a lot.
Reply

Loading...

The pills do tend to help regulate your period.

So you should have your period in a couple of days. Give yourself some time and see what happens.

It is to early to test now.

Hang in there. Keep us posted.
Reply

Loading...

Thank you so much i appreciate it. I actually got it during school today! But it's still that Browinish Red color. Is that normal?
Reply

Loading...

It is probably due to the birth control pill that you are on. It can make your period lighter and look different.

Glad you got it.
Reply

Loading...